Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 646145, 6 pages
http://dx.doi.org/10.1155/2014/646145
Research Article

versus Local Minimizers

Department of Mathematics, Fujian Normal University, Fuzhou 350117, China

Received 18 March 2014; Accepted 9 April 2014; Published 28 April 2014

Academic Editor: Jianqing Chen

Copyright © 2014 Yansheng Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yansheng Zhong, “ versus Local Minimizers,” Abstract and Applied Analysis, vol. 2014, Article ID 646145, 6 pages, 2014. doi:10.1155/2014/646145